Pin on PinterestShare on Google+Tweet about this on TwitterShare on StumbleUponShare on Facebook

I have mentioned in my previous post that I have acne developing on my face due to medication side effects. For more than two weeks now, I have been treating my face with Panoxyl cream. I find the cream quiet good for my face but it causes my skin to dry and produce some flakes. To solve this problem, I put on some facial moisturizer but the flakes are still there. If this problem continues until next week I guess I need to look for new acne treatments that is proven to be effective and won’t leave a side effect on my skin.

Related Posts Plugin for WordPress, Blogger...

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>